# SDR QXEA200701485

- Difficulty date: September 25, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 15,317 hours, 15,356 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Apu
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA - ON FLIGHT 2475, RETURNED TO GATE, WITH APU OFF ELECTRIC PAGE ON MFD SHOWS INTERM LOAD OF UP TO 13.  PLACED ON MEL.    10-18-07    MAINTENANCE REMOVED AND REPLACED APU DC STARTER/GENERATOR PER Q400 AMM TASK 24-33-01-000-801 AND 24-33-01-400-801. OPS CHECK GOOD. NO LEAKS. NOTED APU LOAD SHOWS NO LOAD WITH APU OFF. THIS CLEARS MEL. AIRCRAFT RETURNED TO SERVICE.
